Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

JanetM

Members
  • Content Count

    66
  • Joined

  • Last visited

Community Reputation

0 Neutral

About JanetM

  • Rank
    Advanced Member
  • Birthday 07/24/1970

Contact Methods

  • MSN
    Janet.anne.collins@gmail.com
  • Website URL
    http://

Profile Information

  • Gender
    Female
  • Location
    Dublin. Ireland
  • Interests
    Mother of three under 7. love cinema. Aerobics. Treasurer on Parents Committee of childrens school. reading.

Recent Profile Visitors

2,942 profile views
  1. Thank you all so much for your stories/input. Wow what a mixed bag! All interesting stuff. I suppose the real answer is nobody really knows how any one person will react. Am meeting with my POTS doc on Monday and will be interested in her opinion. I am praying that it improves my symptoms, which are horrific when I have a period! I will keep you all posted on any developments! Again many thanks to you all and hope you are all having a good day x
  2. Hello my Potsy friends, Have not posted in long time but often read all your posts!!! Hoping someone can help me? I Have a high family history of ovarian cancer and am considered high risk. I have regular checks but have been advised that the only way to be 100% safe is to have ovaries removed. As things stand I have a very difficult time with my POTS symptoms just before, during and sometimes after my period and during ovulation. In fact I only get one "good week" a month. I know that progesterone has a big part to play in this so my question is what happens after surgery? Has anyone had it done and what way did they feel after? I am 42 years old and have had my family. Would I automatically have to go on HRT? Would that cause more POTS symtoms? I Hope one of you can help and, as always, am so so grateful for any help. Hope you are all having a good day x
  3. Six and a half years for me now and have not improved but have deteriorated!! Is there a progressive form of POTs does anyone know? JanetM x
  4. Susan I have these episodes a LOT! I get exactly the same symtoms. Worse around my period for sure. The hot burning tingling sensations are horrible. I have found a samll (2.5mg) dose of Xanax has helped but anymore that that makes me too tired and sleepy. I have also found Ibuprovin a help. My doc also gave me Lexepro as he felt what I was describing was more like anxiety. However I have not found ANYTHING that makes it stop completely. I wish I could tell you I had. Its almost like my blood is too hot for my body! My chest, upper arms, face can get red. It is generally "dry" flushing. I too have been tested for MCAD but tests were "normal" I get pins and needles also which travel up into my head. Horrible!! And a popping Fizzing sensation in the back of my neck. I am waiting to see a POTS specialist around the end of this month and if I find out anything new I will let you know. My symptoms only kicked in last December after I had both the regular flu vaccine and the Swine Flu vaccine within two weeks of each other. I got VERY sick and while I have improved somewhat I am still getting the hot flushes and ALWAYS the digestion/bowel problems. Also a heavy fullnes in my tummy which I put down to blood pooling. Try some Mottilium for the sickness. I hope you are feeling a little better and all I can say is try not be scared because if a few of us have these symtoms then chances are they are "normal" Fingers crossed I get some information from specialist that I can share with you x Janet x
  5. Well hello fellow Celts!!! I sent you both emails with my contact details on them. But just in case you dont get them let me know. Colm Hayes on 2fm did a programme on POTs in September and had two people on who had it. I have tried through the station to get hold of these people but am not convinced that the station passed on my details!!! Anyway I know have a whole six people!!!! (and two from radio show)!!! And I am very excited about talking to you both so please please do get in touch!!! I know its a small number but you know the saying from little acorns do bbig trees grow!!! Hopo you are both doing ok and look forward (so much) to hearing from you! JanetM x
  6. Hi there, Sorry your feeling like this! I have had these same symptoms since I received the swine flu vaccine last December. I get these hot tingling sensations all over my body. It is as you decribe like serious anxiety. I find the Xanax helps me a bit with the not sleeping! Its a horrible feeling when you are so tired but your body just wont switch off! I also have young children, three of them and it is hard trying to juggle it all while feeling unwell. I am fortunate that I am not working!!! Dont think I could cope with a job. My doctor has recently put me back on lexepro (ssri) to try and calm the nervous system down and I have improved but I am still getting episodes. I love Xanax!!!! But have concerns about them being so addictive, that I will only take them at night and when I ABSOLUTELY have to. And also I break them in half so as to avoid the zoned out feeling the next day! I have also found a small (single tablet) dose of ibproven can help... Maybe its worth a try. Try pull back on some of your commitments (easier said than done I know) and take some time out and try relax. Hope you feel better soon x
  7. hey Jonathan here i replyed to your post earlyer.

  8. Hello all from a crisp sunny Dublin city! I am seriously thinking of trying to set up a support group for people with dysautomia in Ireland. So far I have only found four people(including myself!) There has to be more of us in the country (it's not that small!) So I was wondering should I send leaflets to cardiologists maybe? Is there anyone on here from Ireland that I don't Know? I have found POTS a lonely and hard road and would love to be able to support others who feel the same. Any suggestions would be most appreciated. Hope your all your usual well selves!!! x Janet
  9. Hi Julie, Delighted you got a result from ibuprovin!!! I only take one at night and dont take it every night. Also always take with some food to avoid upset tummy. Have even taken a half a tablet. Cut with scissors!!!! Hope youir having some cool nights and getting some rest. x
  10. Me Too!!! Not particularly hot here in Ireland either. Temps around 11-12c at night. Woke up yet again last night in a pool of sweat. I am not yet on the menapause. I have however had periods of hot flushing and these tingling warm feelings in my upper body since dec. I have been tested for mcad and told I dont have it. My triptase (think thats what its called) was 7. Have SERIOUS anxitey issues at the moment also. Wake up each morn with my heart racing and feeling very very anxious. You ever get these symptoms? Anything ever help? In relation to the night sweats I have found that taking a single dose of ibuprovin at bed time can help. But not sure how good it is to take this long term. Interesting what you said about carcinoid symdrome, as I too have these syptoms!!! If I could only find a doctor in Ireland who knew about dysautonomia!!!! I wish you well Julie. You have always been a great help to me in the past and I wish I could give you some more help!!
  11. Maxine, I don't really know what an Irish love knot is!!! Do you mean the two hands of Claddagh?? Anyway, I reckon a lot of people on this site have Irish blood and if any of you ever want to come to Dublin, you would be very welcome. (just not all at once!) Maxine, it would be the best place for some Celtic Jewels!!
  12. Hello all and a very happy St. Patricks day to you from Dublin. Won't make parade this year as the standing and crowds are just too much for me at the moment. But will watch on TV. Went with my children last year and was well enough to enjoy but am three months into an episode now so not able this year! Hard to explain to young children! Enjoy your day all x
  13. Sorry to hear your having a hard time. What a shame when you finally found something that worked. Have been taking this also for about two months now, and am feeling a little better. Haven't had any seizure episodes but have had some otter funny side effects. Mostly headaches and extreme fatigue. I wonder also if anyone has experienced weight gain with this med?? Hope you get some answers and that you get to stay well x
  14. Sending you an electronic hug from Ireland. Hang in there. Keep fighting. In Ireland we have a saying that 50% of people dont care about your problems, that 40% are glad you have them and 10% really care and want to share. Find your 10% and ignore the rest. I feel for you as I am going through something like this myself. Chin up x
  15. Spent last weekend in A&E with exactly the same thing plus this horrible tingling burning sensation running through my body. Had some bolod work done and all they found was high Cortisol levels!!! Has to be a connection to POTS somewhere there? I have been referred to a Endocrinologist to have cortisol levels looked at. My urine when I feel like this looks like it came straight from a tap it is so clear. Yet when I did a 24 hout collection last wk for doc it was "very concentrated" according to him. Only produced 800ml. Frustrating and confusing. Sorry your feeling like this. Hope it improves soon x
×
×
  • Create New...